Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 435495, 8 pages
http://dx.doi.org/10.5402/2012/435495
Research Article

A Descent Dai-Liao Conjugate Gradient Method Based on a Modified Secant Equation and Its Global Convergence

Department of Mathematics, University of Patras, 265-00 Patras, Greece

Received 31 August 2011; Accepted 20 October 2011

Academic Editors: K. Eom and R. Joan-Arinyo

Copyright © 2012 Ioannis E. Livieris and Panagiotis Pintelas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioannis E. Livieris and Panagiotis Pintelas, “A Descent Dai-Liao Conjugate Gradient Method Based on a Modified Secant Equation and Its Global Convergence,” ISRN Computational Mathematics, vol. 2012, Article ID 435495, 8 pages, 2012. https://doi.org/10.5402/2012/435495.